Rocky Mountain Journal of Mathematics

More q-beta integrals

Richard Askey and Ranjan Roy

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 16, Number 2 (1986), 365-372.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250126918

Digital Object Identifier
doi:10.1216/RMJ-1986-16-2-365

Mathematical Reviews number (MathSciNet)
MR843057

Zentralblatt MATH identifier
0599.33002

Citation

Askey, Richard; Roy, Ranjan. More q-beta integrals. Rocky Mountain J. Math. 16 (1986), no. 2, 365--372. doi:10.1216/RMJ-1986-16-2-365. http://projecteuclid.org/euclid.rmjm/1250126918.


Export citation